# SDR SCNA20121109064

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 42,056 hours, 16,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 24 CABIN SEAT TRACK IS OUT OF LIMITS AT STA 727A.  REPAIR TO BE ACCOMPLISHED ON THIS CARD NO DOT.  REMOVED DAMAGED SEAT TRACK, FABRICATED NEW TRACK & REPAIRED.
